Simultaneous Determination of Two Coefficients of a Parabolic Equation in the Case of Nonlocal and Integral Conditions

Authors

  • M. I. Ivanov
  • N. V. Pabyrivs’ka

Abstract

We establish conditions for the existence and uniqueness of a solution of the inverse problem for a parabolic equation with two unknown time-dependent coefficients in the case of nonlocal boundary conditions and integral overdetermination conditions.

Published

25.05.2001

Issue

Section

Research articles

How to Cite

Ivanov, M. I., and N. V. Pabyrivs’ka. “Simultaneous Determination of Two Coefficients of a Parabolic Equation in the Case of Nonlocal and Integral Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 5, May 2001, pp. 589-96, https://umj.imath.kiev.ua/index.php/umj/article/view/4282.